Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2010, Article ID 480364, 10 pages
http://dx.doi.org/10.1155/2010/480364
Research Article

Peirce's and Cohen's for Measures of Rater Reliability

Departement of Human Development and Family Studies, The Pennsylvania State University, University Park, PA 16802, USA

Received 11 November 2009; Revised 27 April 2010; Accepted 16 May 2010

Academic Editor: Junbin B. Gao

Copyright © 2010 Beau Abar and Eric Loken. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Beau Abar and Eric Loken, “Peirce's and Cohen's for Measures of Rater Reliability,” Journal of Probability and Statistics, vol. 2010, Article ID 480364, 10 pages, 2010. https://doi.org/10.1155/2010/480364.